Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 67, NWS Raleigh, NC

June 17, 20184 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 17, 2018, 5:35 PM EDT for 4 counties in North Carolina. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2018, 5:35 PM EDT (21:35 UTC)
Expired
Jun 17, 2018, 6:04 PM EDT
In force
29 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cumberland County, NC, Harnett County, NC, Johnston County, NC, Sampson County, NC

The radar

The Raleigh/Durham radar (KRAX), 49 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 5:41 PM EDTTSTM WND DMG1 Ese Spivey'S Corner, NCTHREE TREES WERE REPORTED DOWN ALONG O B J ROAD NEAR TIMOTHY ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 605 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
605 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1289 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

221 
WUUS52 KRAH 172135
SVRRAH
NCC051-085-101-163-172215-
/O.NEW.KRAH.SV.W.0067.180617T2135Z-180617T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
535 PM EDT SUN JUN 17 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Northern Sampson County in central North Carolina...
  Southeastern Harnett County in central North Carolina...
  Northeastern Cumberland County in central North Carolina...
  South central Johnston County in central North Carolina...

* Until 615 PM EDT

* At 535 PM EDT, a severe thunderstorm was located near Dunn, or 17
  miles southeast of Lillington, moving south at 25 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Clinton, Dunn, Benson, Godwin, Erwin, Eastover, Stedman, Newton
  Grove, Wade and Salemburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Damaging winds and continuous cloud to ground lightning is occurring 
with this storm. Move indoors immediately. Lightning is one of 
nature's leading killers. Remember, if you can hear thunder, you are 
close enough to be struck by lightning.

&&

LAT...LON 3538 7872 3538 7836 3500 7820 3499 7880
TIME...MOT...LOC 2135Z 346DEG 21KT 3525 7856 

HAIL...<.75IN
WIND...60MPH
 
$$

77
2 follow-up statements
888 
WWUS52 KRAH 172156
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
556 PM EDT SUN JUN 17 2018

NCC085-101-172204-
/O.CAN.KRAH.SV.W.0067.000000T0000Z-180617T2215Z/
Harnett NC-Johnston NC-
556 PM EDT SUN JUN 17 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARNETT AND SOUTH
CENTRAL JOHNSTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3499 7880 3525 7868 3525 7862 3528 7858
      3529 7852 3526 7849 3526 7842 3528 7833
      3500 7820
TIME...MOT...LOC 2154Z 341DEG 19KT 3518 7851 

$$

NCC051-163-172215-
/O.CON.KRAH.SV.W.0067.000000T0000Z-180617T2215Z/
Sampson NC-Cumberland NC-
556 PM EDT SUN JUN 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHERN SAMPSON AND NORTHEASTERN CUMBERLAND COUNTIES...

At 554 PM EDT, a severe thunderstorm was located 10 miles east of
Godwin, or 15 miles northwest of Clinton, moving south at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Godwin, Stedman, Newton Grove Falcon, Autryville, Hobbton, 
and Spivey's Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage 
mobile homes and other buildings. Seek shelter in a sturdy structure 
until the storm has passed. Stay away from windows as flying debris 
generated by damaging winds can be deadly.

&&

LAT...LON 3499 7880 3525 7868 3525 7862 3528 7858
      3529 7852 3526 7849 3526 7842 3528 7833
      3500 7820
TIME...MOT...LOC 2154Z 341DEG 19KT 3518 7851 

HAIL...<.75IN
WIND...60MPH
 
$$

77
028 
WWUS52 KRAH 172204
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
604 PM EDT SUN JUN 17 2018

NCC051-163-172214-
/O.CAN.KRAH.SV.W.0067.000000T0000Z-180617T2215Z/
Sampson NC-Cumberland NC-
604 PM EDT SUN JUN 17 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SAMPSON AND
NORTHEASTERN CUMBERLAND COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3499 7880 3525 7868 3525 7862 3528 7858
      3529 7852 3526 7849 3526 7842 3528 7833
      3500 7820
TIME...MOT...LOC 2202Z 346DEG 21KT 3512 7849 

$$

77

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:42 PM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jun 17, 2:42 PM EDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
242 PM EDT Sun Jun 17 2018

.SYNOPSIS...
A large ridge of high pressure aloft will build over the Eastern
United States through the middle of the week, bringing hot and humid
weather.

&&

.NEAR TERM /TODAY THROUGH MONDAY NIGHT/...
As of 242 PM Sunday...

For this evening and tonight, we're continuing to watch the
disturbance that's currently near the VA/WV border.  Its still
progged to move SSE, crossing S/SE VA and E NC later tonight.
Consequently, many of the CAMs show showers/tstms developing over SE
VA later this afternoon and moving into and across ERN NC...mainly
north and east of Raleigh, this evening. Elsewhere across central
NC, ample heating and mesoscale forcing mechanisms like the Piedmont
trough, diff heating boundaries, and outflow boundaries are already
resulting in isolated to scattered showers/tstms over central NC.
Latest mesoanalysis shows the most abundant moisture and best
instability is located generally south and east of the Triad, so
will have the highest PoPs this afternoon and early evening in that
general area, then shifting highest PoPs east of Raleigh later this
evening due to the aforementioned upper disturbance influence. Later
overnight, all shower/tstm activity is expected to shift southeast
of central NC, leaving the rest of the night partly cloudy. If the
sky clears out where the rain previously fell, those wet areas that
see clear skies could see some fog or stratus development.  Lows
tonight in the lower 70s.

For Monday and Monday night...A series of weak disturbances rounding
the east side of the mid/upr ridge (the ridge now centered over the
mountains), coupled with the sea breeze and/or outflow boundaries
from shower/tstm activity earlier in the night, will keep the focus
and chance for additional scattered shower/tstm activity during the
day and evening mainly east of I-95. Farther west (west of the
Triangle) and closer to the ridge center, it will be a bit drier
with weaker large-scale forcing.  As such, for the day and evening
hours Monday, will have the highest PoPs east and lowest PoPs west.
While scattered showers and tstms and resulting cloudiness may
providing a limiting factor for temps, where it remains dry with
ample sunshine look for highs to climb well into the mid 90s, with
head index values approaching heat advisory criteria (which is 105).
Partly cloudy Monday night with lows in the mid 70s.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
As of 155 PM Sunday...

Tuesday is expected to be the hottest day and the day with the
highest heat indices. Current projections remain just about the same
as previously mentioned. We expect the ridge to be overhead. The dew
points of 70-75 will combine with highs in the mid to upper 90s to
produce heat indices of 100-105 in the NW Piedmont, and 105-110 in
the east. This is highlighted in the Hazardous Weather Outlook. It
currently looks as if only isolated storm chances during the
afternoon or early evening will be the only chance of cooling relief
Tuesday. Even lows Tuesday night should remain 75-80, near the
record high daily minimums. This could yield Excessive Heat
conditions.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 155 PM Sunday...

Heat should back off just a bit, higher storm chances mid to late
week.

Hot and humid weather is expected to continue into the late week and
weekend. There is a possibility of a weak cold front "backdooring"
our region, possibly aided by convective outflow boundaries Thursday
night into Friday. This obviously would aid in brining some enhanced
thunderstorm chances and slightly cooler daytime highs for at least
part of the region Friday into Sunday. Forecasting where
thunderstorms and resultant boundaries will be this far out is very
low confidence. Of much higher confidence is that most guidance
suggests that the main fronts or cooler/less humid air will remain
to our north, given the strength of the mid/upper ridge over the
region. The ridge is forecast to back off a bit with slightly lower
heights over the Mid-Atlantic States late Wednesday through
Thursday. This does suggest a higher chance of mainly afternoon and
evening thunderstorms. Lows in the 70s expected, with highs in the
90s (mid to upper 90s Wednesday, and lower to mid 90s Thursday
through the weekend). Currently, the highest POP is advertised on
Thursday, with a bit lower chances late week (again timing of
mesoscale features low confidence this far out).
&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 127 PM Sunday...

24 hour TAF conditions:  VFR conditions are currently found across
central NC.  Additional CU, some of which will be tall/deep, will
develop this afternoon, and may lead to a few showers and
thunderstorms through this evening. The areas with the best chance
for seeing these storms will be mainly from RDU south and eastward,
although we can't rule out a stray shower/tstm back toward KGSO. Flt
conditions in and near storms may briefly drop to IFR in reduced
cigs/vsby with downpours.  For later tonight, after any residual
showers from dissipating storms end, some patchy fog or stratus will
be possible, but mainly where the rain fell from earlier
showers/tstms.  In those areas, flt conditions may briefly drop to
low-MVFR.   Otherwise, after sunrise Monday morning, look for any
fog to dissipate and stratus to lift, resulting in VFR conditions
across all of central NC by late morning, and for the rest of the
day.

Beyond 18Z Monday:  VFR conditions will generally persist through
Wed. Typical mid-afternoon-through-mid-evening shower/storm chances
will be lower than usual through Tue, with only an isolated risk
each day. Shower/storm chances will increase Wed and particularly
Thu as the stable ridge over the region weakens and a frontal zone
approaches from the north.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett
NEAR TERM...np
SHORT TERM...Badgett
LONG TERM...Badgett
AVIATION...np
Hazardous weather outlook, Jun 17, 8:34 AM EDT, 9 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Raleigh NC
834 AM EDT Sun Jun 17 2018

NCZ007-021>023-038-039-073-181245-
Person-Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-
834 AM EDT Sun Jun 17 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Daytime heating and ample moisture will likely lead to scattered
late-day thunderstorms across parts of central North Carolina today.
The strongest of these storms will be capable of damaging wind
gusts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Dangerously hot weather is expected through at least mid week. Heat
index values are likely to be 100 to 105 degrees each day Monday
through Thursday, with high temperatures in the mid to upper 90s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ008>011-024>028-040>043-074>078-083>086-088-089-181245-
Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash-Edgecombe-
Chatham-Wake-Johnston-Wilson-Montgomery-Moore-Lee-Harnett-Wayne-
Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
834 AM EDT Sun Jun 17 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Daytime heating and ample moisture will likely lead to scattered
late-day thunderstorms across parts of central North Carolina today.
The strongest of these storms will be capable of damaging wind
gusts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Dangerously hot weather is expected through at least mid week. Heat
index values are likely to be 103 to 109 degrees each day Monday
through Thursday, with high temperatures in the mid to upper 90s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jun 17, 3:27 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
327 PM EDT SUN JUN 17 2018

NCZ025>028-041>043-078-172030-
Edgecombe NC-Nash NC-Johnston NC-Franklin NC-Durham NC-Wake NC-
Wayne NC-Wilson NC-
327 PM EDT SUN JUN 17 2018

...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT NORTHERN
WAYNE...NASH...EDGECOMBE...WAKE...JOHNSTON...WILSON...SOUTHEASTERN
DURHAM AND FRANKLIN COUNTIES UNTIL 430 PM EDT...

At 326 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms along a line extending from near Tarboro to near
Clayton to near Cary. Movement was south at 10 mph.

Wind gusts up to 40 mph will be possible with these storms.

Heavy rain and minor flooding will also be possible with these
storms.

Locations impacted include...
Raleigh, Durham, Cary, Rocky Mount, Tarboro, Smithfield, Nashville,
Louisburg, Wilson and Wake Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3582 7735 3580 7747 3535 7816 3526 7841
      3528 7851 3552 7869 3561 7899 3597 7887
      3593 7874 3601 7870 3607 7875 3602 7855
      3618 7849 3616 7842 3627 7831 3619 7792
      3614 7789 3615 7768 3601 7741 3590 7734
TIME...MOT...LOC 1926Z 356DEG 9KT 3592 7759 3559 7840 3575 7876

10
Special weather statement, Jun 17, 4:25 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Raleigh NC
425 PM EDT SUN JUN 17 2018

NCZ078-172130-
Wayne NC-
425 PM EDT SUN JUN 17 2018

...A STRONG THUNDERSTORM WILL AFFECT WAYNE COUNTY UNTIL 530 PM EDT...

At 424 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fremont, or 10 miles north of Goldsboro, moving southeast at 15 mph.

Pea size hail and wind gusts up to 40 mph will be possible with this
storm.

Locations impacted include...
Goldsboro, Mount Olive, Fremont, Walnut Creek, Pikeville, Eureka,
Seven Springs, Mar-Mac, Nahunta and Cliffs Of The Neuse State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways. Drivers are urged to slow down and use
extra caution to avoid hydroplaning.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3534 7782 3518 7783 3515 7789 3517 7793
      3516 7797 3519 7802 3518 7809 3519 7816
      3521 7817 3522 7824 3529 7830 3532 7827
      3532 7824 3534 7822 3535 7815 3542 7816
      3559 7806 3559 7782 3543 7783 3538 7780
TIME...MOT...LOC 2024Z 327DEG 12KT 3552 7797

10
Special weather statement, Jun 17, 4:29 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Raleigh NC
429 PM EDT SUN JUN 17 2018

NCZ041-042-077-172130-
Johnston NC-Harnett NC-Wake NC-
429 PM EDT SUN JUN 17 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN HARNETT...
WAKE AND CENTRAL JOHNSTON COUNTIES UNTIL 530 PM EDT...

At 428 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Raleigh to 7 miles
east of Angier. Movement was southeast at 5 mph.

Pea size hail and wind gusts up to 40 mph will be possible with these
storms.

Locations impacted include...
Raleigh, Cary, Smithfield, Garner, Fuquay-Varina, Clayton, Dunn,
Angier, Benson and Rdu International.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways. Drivers are urged to slow down and use
extra caution to avoid hydroplaning.

&&

LAT...LON 3562 7827 3527 7837 3526 7841 3526 7849
      3532 7854 3530 7858 3529 7859 3545 7888
      3559 7892 3592 7881 3592 7855
TIME...MOT...LOC 2028Z 331DEG 6KT 3576 7869 3554 7860

10
Special weather statement, Jun 17, 5:21 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Raleigh NC
521 PM EDT SUN JUN 17 2018

NCZ042-077-078-088-089-172215-
Johnston NC-Sampson NC-Harnett NC-Wayne NC-Cumberland NC-
521 PM EDT SUN JUN 17 2018

...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT SOUTHERN
WAYNE...SAMPSON...HARNETT...NORTHERN CUMBERLAND AND SOUTHERN JOHNSTON
COUNTIES UNTIL 615 PM EDT...

At 519 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms along a line extending from 6 miles east of
Lillington to Mount Olive to near Institute. Movement was southwest
at 20 mph. The most intense storm is located between Coats and
Benson.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
are also likely with these storms.

Locations impacted include...
Fayetteville, Goldsboro, Clinton, Lillington, Fort Bragg, Dunn, Mount
Olive, Angier, Benson and Walnut Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways. Drivers are urged to slow down and use
extra caution to avoid hydroplaning.

Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3527 7922 3558 7891 3532 7801 3534 7782
      3517 7784 3515 7790 3517 7793 3517 7795
      3519 7802 3518 7807 3519 7816 3509 7817
      3508 7816 3494 7815 3485 7849
TIME...MOT...LOC 2119Z 031DEG 16KT 3539 7869 3522 7807 3533 7773

10

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 3:27 PM EDTSpecial Weather StatementRAHEdgecombe, Franklin, Johnston, Nash, Wake, Wilson63 min
Jun 17, 4:21 PM EDTSevere Thunderstorm WarningRAHJohnston39 min
Jun 17, 4:25 PM EDTSpecial Weather StatementRAHWayne65 min
Jun 17, 4:29 PM EDTSpecial Weather StatementRAHJohnston, Wake61 min
Jun 17, 5:21 PM EDTSpecial Weather StatementRAHCumberland, Harnett, Sampson54 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.